MathSciNet Relay Station
MathSciNet bibliographic data
MR185554 (32 #3020) 53.66 (57.45)
Wolf, Joseph A. Complex homogeneous contact manifolds and quaternionic symmetric spaces. J. Math. Mech. 14 1965 1033–1047.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement